# SDR Q2SA201209301

- Difficulty date: September 30, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 95,553 hours, 18,508 cycles
- Engine: Ge CF650E2
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN THE COCKPIT INTERMITTENT.  REMOVED AND REPLACED BATTERY PACK AND CHARGER ASSY IAW 33-51-07.  SYSTEM OPS CHECK NORMAL.
